Rocky Mountain Journal of Mathematics

Nonoscillation results for second order nonlinear differential equations

Lynn H. Erbe and James S Muldowney

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 4 (1982), 635-642.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128109

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-635

Mathematical Reviews number (MathSciNet)
MR683858

Zentralblatt MATH identifier
0516.34030

Citation

Erbe, Lynn H.; Muldowney, James S. Nonoscillation results for second order nonlinear differential equations. Rocky Mountain J. Math. 12 (1982), no. 4, 635--642. doi:10.1216/RMJ-1982-12-4-635. https://projecteuclid.org/euclid.rmjm/1250128109


Export citation